Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Heat Transfer Research
Impact-faktor: 0.404 5-jähriger Impact-Faktor: 0.8 SJR: 0.264 SNIP: 0.504 CiteScore™: 0.88

ISSN Druckformat: 1064-2285
ISSN Online: 2162-6561

Volumes:
Volumen 50, 2019 Volumen 49, 2018 Volumen 48, 2017 Volumen 47, 2016 Volumen 46, 2015 Volumen 45, 2014 Volumen 44, 2013 Volumen 43, 2012 Volumen 42, 2011 Volumen 41, 2010 Volumen 40, 2009 Volumen 39, 2008 Volumen 38, 2007 Volumen 37, 2006 Volumen 36, 2005 Volumen 35, 2004 Volumen 34, 2003 Volumen 33, 2002 Volumen 32, 2001 Volumen 31, 2000 Volumen 30, 1999 Volumen 29, 1998 Volumen 28, 1997

Heat Transfer Research

DOI: 10.1615/HeatTransRes.2011001317
pages 267-283

An Optimal Homotopy Asymptotic Method Solution of Injection of a Newtonian Fluid Through One Side of a Long Vertical Channel

Saeed Islam
Department of Mathematics, Abdul Wali Khan University Mardan, 23200 Pakistan
Abdul Majeed Siddiqui
Department of Mathematics, Pennsylvania State University, York Campus, 1031 Edgecomb Avenue, York, PA 17403, USA
Ishtiaq Ali
44000, COMSATS Institute of Information Technology, Park Road, Chak Shahzad, Islamabad, Pakistan.
Manzoor Ellahi
COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan

ABSTRAKT

In this paper, the Optimal Homotopy Asymptotic Method is adopted for solving a nonlinear ordinary differential equations arising in the study of injection of a Newtonian fluid through one side of a long vertical channel. It is found that transformation proposed by Wang and Salak (1974) reduces the governing equations into a set of nonlinear ordinary differential equations subject to the relevant boundary conditions. These equations have been solved approximately by using the Optimal Homotopy Asymptotic Method (OHAM) and for assessment it is approximated by the Homotopy Analyses Method. The velocity field and heat transfer on the walls is examined carefully by various Reynolds and Peclet numbers.


Articles with similar content:

ON THE INTEGRAL TRANSFORM SOLUTION OF LAMINAR BOUNDARY LAYERS WITH DISTRIBUTED SUCTION
Hybrid Methods in Engineering, Vol.1, 1999, issue 2
Jian Su
Non-Darcian and thermal radiation effects on Magnetoconvection flow of Two-immiscible fluids with heat transfer
Proceedings of the 24th National and 2nd International ISHMT-ASTFE Heat and Mass Transfer Conference (IHMTC-2017), Vol.0, 2017, issue
S. Srinivas, D. Lourdu Immaculate, Anant Kant Shukla, R. Muthuraj
INTEGRAL TRANSFORMS ANALYSIS OF THREE-DIMENSIONAL MASS TRANSFER IN THE TRANSESTERIFICATION PROCESS IN MICROREACTORS
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2015, issue
Joao N. N. Quaresma, Emanuel N. Macedo, Péricles C. Pontes, Carolina Palma Naveira-Cotta
NON-NEWTONIAN NANOFLUID FLOW THROUGH A POROUS MEDIUM BETWEEN TWO COAXIAL CYLINDERS WITH HEAT TRANSFER AND VARIABLE VISCOSITY
Journal of Porous Media, Vol.16, 2013, issue 3
S. Aziz, A. Zeeshan, Rahmat Ellahi
CONJUGATE HEAT TRANSFER FROM A DOWNWARD PROJECTING FIN IMMERSED IN A POROUS MEDIUM
International Heat Transfer Conference 8, Vol.5, 1986, issue
Ioan Pop, Peter J. Heggs, Derek B. Ingham, D. Gardner